# SDR MASA2017082312569

- Difficulty date: August 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 17,625 hours, 16,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL OVERHEAD EMERGENCY FLOOD LIGHTS ARE INOPERATIVE.  CHARGED THE BATTERIES.
